Journal of Dynamics and Games (JDG)

Discrete time mean field games: The short-stage limit

Pages: 89 - 101, Volume 2, Issue 1, January 2015      doi:10.3934/jdg.2015.2.89

       Abstract        References        Full Text (370.0K)       Related Articles       

Juan Pablo Maldonado López - Sorbonne Universités, UPMC Univ Paris 06, UMR 7586, IMJ-PRG, case 247, 4 place Jussieu, F-75005, Paris, France (email)

Abstract: In this note we provide a model for discrete time mean field games. Our main contributions are an explicit approximation in the discounted case and an approximation result for a mean field game with short-stage duration.

Keywords:  Mean field games, discrete time games, dynamic games, games with infinitely many players, noncooperative games.
Mathematics Subject Classification:  Primary: 91Axx; Secondary: 91A06, 91A10, 91A13, 91A25, 91A50, 91A99.

Received: March 2014;      Revised: February 2015;      Available Online: June 2015.